Alert archive / Virginia / Wind Advisories in 2009
Wind Advisory 5, NWS Charleston, WV
NWS Charleston, WV issued this wind advisory at Dec 1, 2009, 2:58 PM EST for Buchanan County, Dickenson County, Virginia; McDowell County, Wyoming County, West Virginia. It took effect at Dec 2, 2009, 10:00 AM EST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Dec 1, 2009, 2:58 PM EST (19:58 UTC)
- In effect from
- Dec 2, 2009, 10:00 AM EST
- Expired
- Dec 3, 2009, 3:57 AM EST
- In force
- 18 hr
- Issued by
- NWS Charleston, WV
Counties Buchanan County, VA, Dickenson County, VA, McDowell County, WV, Wyoming County, WV
The radar
The Charleston,WV radar (KRLX), 108 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 8.0 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1899 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KRLX 011958 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 258 PM EST TUE DEC 1 2009 VAZ003-004-WVZ033>038-046-047-020400- /O.NEW.KRLX.WI.Y.0005.091202T1500Z-091203T0300Z/ DICKENSON-BUCHANAN-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS- WEBSTER-POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...CLINTWOOD...GRUNDY...VANSANT...WELCH... GARY...WAR...MULLENS...OCEANA...PINEVILLE...BECKLEY...OAK HILL... FAYETTEVILLE...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE... WEBSTER SPRINGS...MARLINTON...ELKINS 258 PM EST TUE DEC 1 2009 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM EST WEDNESDAY. GUSTY SOUTHWEST WINDS WILL DEVELOP DURING THE MID MORNING HOURS ON WEDNESDAY AND WILL BECOME STRONGER THROUGH THE DAY. THE STRONGEST WINDS WILL BE FELT OVER THE HIGHER TERRAIN AND MOUNTAIN RIDGES OF EASTERN WEST VIGINIA AND SOUTHWESTERN VIRGINIA...WHERE WIND GUSTS TO 50 MPH ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
6 follow-up statements
000 WWUS71 KRLX 020254 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 954 PM EST TUE DEC 1 2009 VAZ003-004-WVZ033>038-046-047-021100- /O.CON.KRLX.WI.Y.0005.091202T1500Z-091203T0300Z/ DICKENSON-BUCHANAN-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS- WEBSTER-POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...CLINTWOOD...GRUNDY...VANSANT...WELCH... GARY...WAR...MULLENS...OCEANA...PINEVILLE...BECKLEY...OAK HILL... FAYETTEVILLE...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE... WEBSTER SPRINGS...MARLINTON...ELKINS 954 PM EST TUE DEC 1 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM EST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM EST WEDNESDAY. GUSTY WINDS FROM THE SOUTHEAST WILL DEVELOP DURING THE MID MORNING HOURS ON WEDNESDAY AND WILL BECOME STRONGER THROUGH THE DAY. THE STRONGEST WINDS WILL BE FELT OVER THE HIGHER TERRAIN AND MOUNTAIN RIDGES OF EASTERN WEST VIGINIA AND SOUTHWESTERN VIRGINIA...WHERE WIND GUSTS TO 50 MPH ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS71 KRLX 020911 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 411 AM EST WED DEC 2 2009 VAZ003-004-WVZ033>038-046-047-021715- /O.CON.KRLX.WI.Y.0005.091202T1500Z-091203T0300Z/ DICKENSON-BUCHANAN-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS- WEBSTER-POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...CLINTWOOD...GRUNDY...VANSANT...WELCH... GARY...WAR...MULLENS...OCEANA...PINEVILLE...BECKLEY...OAK HILL... FAYETTEVILLE...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE... WEBSTER SPRINGS...MARLINTON...ELKINS 411 AM EST WED DEC 2 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EST THIS EVENING. GUSTY WINDS FROM THE SOUTHEAST WILL DEVELOP DURING THE MORNING HOURS ON WEDNESDAY AND BECOME STRONGER THROUGH THE DAY. THE STRONGEST WINDS WILL BE FELT OVER THE HIGHER TERRAIN AND MOUNTAIN RIDGES OF EASTERN WEST VIRGINIA AND SOUTHWESTERN VIRGINIA...WHERE WIND GUSTS TO 50 MPH ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHEN DRIVING ON AREA ROADS AND HIGHWAYS. && $$
000 WWUS71 KRLX 021711 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 1211 PM EST WED DEC 2 2009 VAZ003-004-WVZ033>038-046-047-030115- /O.CON.KRLX.WI.Y.0005.000000T0000Z-091203T0300Z/ DICKENSON-BUCHANAN-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS- WEBSTER-POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...CLINTWOOD...GRUNDY...VANSANT...WELCH... GARY...WAR...MULLENS...OCEANA...PINEVILLE...BECKLEY...OAK HILL... FAYETTEVILLE...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE... WEBSTER SPRINGS...MARLINTON...ELKINS 1211 PM EST WED DEC 2 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. GUSTY WINDS FROM THE SOUTHEAST WILL INCREASE DURING THE AFTERNOON. THE STRONGEST WINDS WILL BE FELT OVER THE HIGHER TERRAIN AND MOUNTAIN RIDGES OF EASTERN WEST VIRGINIA AND SOUTHWESTERN VIRGINIA...WHERE WIND GUSTS TO 50 MPH ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHEN DRIVING ON AREA ROADS AND HIGHWAYS. && $$
000 WWUS71 KRLX 022116 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 416 PM EST WED DEC 2 2009 VAZ003-004-WVZ033>038-046-047-030300- /O.CON.KRLX.WI.Y.0005.000000T0000Z-091203T0300Z/ DICKENSON-BUCHANAN-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS- WEBSTER-POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...CLINTWOOD...GRUNDY...VANSANT...WELCH... GARY...WAR...MULLENS...OCEANA...PINEVILLE...BECKLEY...OAK HILL... FAYETTEVILLE...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE... WEBSTER SPRINGS...MARLINTON...ELKINS 416 PM EST WED DEC 2 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM THIS EVENING. STRONG GUSTY WINDS FROM THE SOUTHEAST WEDNESDAY AFTERNOON WILL SLOWLY VEER THIS EVENING. WINDS WILL BE BLOWING MORE OUT OF THE SOUTH...THEN EVENTUALLY BLOW OUT OF THE SOUTHWEST BY MIDNIGHT. THE STRONGEST WINDS WILL BE FELT OVER THE HIGHER TERRAIN...PLUS FUNNEL THROUGH FAVORED ORIENTED VALLEYS AND HOLLOWS. WIND GUSTS TO 50 MPH ARE STILL POSSIBLE THIS WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 TO 50 MPH ARE LIKELY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHEN DRIVING. ALSO...SECURE LOOSE LIGHT WEIGHT OBJECTS. CONSTRUCTION SITES ARE ALSO VULNERABLE LOCATIONS. && $$
000 WWUS71 KRLX 030141 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 841 PM EST WED DEC 2 2009 VAZ003-004-WVZ033>038-046-047-030900- /O.EXT.KRLX.WI.Y.0005.000000T0000Z-091203T0900Z/ DICKENSON-BUCHANAN-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS- WEBSTER-POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...CLINTWOOD...GRUNDY...VANSANT...WELCH... GARY...WAR...MULLENS...OCEANA...PINEVILLE...BECKLEY...OAK HILL... FAYETTEVILLE...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE... WEBSTER SPRINGS...MARLINTON...ELKINS 841 PM EST WED DEC 2 2009 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM EST THURSDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 AM THURSDAY. GUSTY WINDS OF 40 TO 50 MPH...FROM THE SOUTHEAST...WERE FELT WEDNESDAY AFTERNOON INTO WEDNESDAY EVENING. A COLD FRONT WILL WHIP THROUGH OVERNIGHT. WINDS WILL SHIFT...AND BLOW MORE OUT OF THE SOUTHWEST. THE STRONGEST WINDS WILL BE FELT OVER THE HIGHER TERRAIN...PLUS FUNNEL THROUGH SOME FAVORED VALLEYS AND HOLLOWS. WIND GUSTS OF 40 TO 50 MPH ARE STILL POSSIBLE OVERNIGHT...SO THE WIND ADVISORY HAS BEEN EXTENDED UNTIL 4 AM. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WIND ADVISORY MEANS THAT WIND GUSTS OF 40 TO 50 MPH ARE STILL POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...GENERATING SUDDEN CROSS WINDS. OBJECTS MAY ALSO BE BLOWN ONTO ROADS. USE EXTRA CAUTION WHEN DRIVING. CONSTRUCTION SITES ARE VULNERABLE LOCATIONS. IN ADDITION...SECURE LOOSE OBJECTS OUTSIDE...AROUND THE HOUSE. ADDITIONAL POWER OUTAGES COULD STILL OCCUR. && $$ KTB
000 WWUS71 KRLX 030857 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 357 AM EST THU DEC 3 2009 VAZ003-004-WVZ033>038-046-047-031000- /O.CAN.KRLX.WI.Y.0005.000000T0000Z-091203T0900Z/ DICKENSON-BUCHANAN-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS- WEBSTER-POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...CLINTWOOD...GRUNDY...VANSANT...WELCH... GARY...WAR...MULLENS...OCEANA...PINEVILLE...BECKLEY...OAK HILL... FAYETTEVILLE...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE... WEBSTER SPRINGS...MARLINTON...ELKINS 357 AM EST THU DEC 3 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE WIND ADVISORY. THE STRONG STORM SYSTEM THAT PROMPTED THE WIND ADVISORY WILL CONTINUE TO LIFT OUT TO THE NORTHEAST TODAY. GUSTY WINDS TO 35MPH WILL STILL BE POSSIBLE THIS MORNING AND AFTERNOON...ESPECIALLY WITH THE PASSAGE OF THE COLD FRONT EARLY TODAY...BUT WILL REMAIN BELOW ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this wind advisory went out at Dec 1, 12:27 PM EST, 2 hours 31 minutes earlier.
Area forecast discussion, Dec 1, 12:27 PM EST, 2 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 1227 PM EST TUE DEC 1 2009 .SYNOPSIS... HIGH PRESSURE TODAY. LOW PRESSURE PASSES THURSDAY MORNING...FOLLOWED BY COLDER WEATHER THURSDAY NIGHT AND FRIDAY. THE WEEKEND BRINGS A WEAK DISTURBANCE FOLLOWED BY A HIGH PRESSURE. && .NEAR TERM /THROUGH TONIGHT/... NORTHWEST FLOW ALOFT WILL FLATTEN OUT AND BECOME MORE ZONAL ON THE PERIPHERY OF A SOUTHERN STREAM RIDGE AS IT PASSES TO THE SOUTH. TOWARDS THE END OF THE NEAR TERM...FLOW BECOMES SHARPLY SOUTHWESTERLY WITH A STRONG UPPER LEVEL SYSTEM CURRENTLY AFFECTING THE SOUTH PLAINS PUSHING EAST TO THE LOWER MISSISSIPPI VALLEY. AT THE SURFACE...HIGH PRESSURE CENTERED SOUTH OF THE I-64 CORRIDOR WILL PASS EAST OFF THE VIRGINIA/NORTH CAROLINA COAST AS THE AFOREMENTIONED UPPER LEVEL APPROACHES. VARIOUS VORTICITY MAXIMA WILL ARRIVE IN THE SOUTHWEST VIRGINIA COUNTIES JUST PRIOR TO 12Z WEDNESDAY...WHEN THE FIRST OF THE SLIGHT CHANCE POPS RETURN TO THE GRIDS. THIS WILL BE CASE OF MOISTENING FROM THE TOP DOWN...SO COULD SEE SOME RADAR RETURNS AT FIRST THAT DO NOT QUITE MAKE IT TO THE SURFACE...AND PRIMING WILL BE REQUIRED IN THE DRIER AIR IN THE LOW LEVELS. THIS ADDS A BIT OF DIFFICULTY TO PINPOINTING THE TIMING OF THE RAIN IN THE SOUTHERN ZONES DESPITE THE PRESENCE OF FORCING. GUIDANCE NUMBERS DO NOT HAVE MUCH SPREAD FOR MAX TEMPERATURES TODAY...SO HAVE NOT STRAYED FAR FROM THEM GIVEN A RELATIVELY BAROTROPIC SCENARIO AND NOT MUCH TO DEAL WITH IN TERMS OF CLOUD COVER. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY NIGHT/... THE NAM AND ECMWF SHOW SIMILAR SOLUTIONS ON THE POTENT SOUTHERN STREAM LOW PRESSURE SYSTEM TRACKING NORTHEASTWARD FROM THE SOUTHERN PLAINS...INTO THE OHIO VALLEY WEDNESDAY...WITH A COLD FRONT PUSHING EAST ACROSS THE AREA WEDNESDAY NIGHT. WHILE THE GEM/GFS H5 WAVE AND ASSOCIATED VORT MAX LOOK FURTHER EAST...THE NAM AND SREF SHOW A MORE CONSISTENT SOLUTIONS AND ARE RECOMMENDED. KEPT CATEGORICAL POPS WED AND WED NIGHT ACROSS THE ENTIRE AREA...BUT ADJUSTED THEM FOLLOWING DETAILS FROM THE NAM/SREF SOLNS. CATEGORICAL POPS REMAIN ALONG ELEVATIONS OF 3KFT AND HIGHER ON THURSDAY AS WEST TO NORTHWEST FLOW PUSHES MOISTURE FROM LAKE MICHIGAN INTO OUR NORTHEAST MOUNTAINS UNDER STRONG COLD ADVECTION...ALLOWING UPSLOPE SNOW TO DEVELOP. MOST OF THE PRECIP THURSDAY WILL BE RAIN SHOWERS...CHANGING TO SNOW SHOWERS HIGHER ELEVATIONS OF THE NORTHERN MOUNTAINS THURSDAY AFTERNOON...BUT WITH LITTLE SNOW ACCUMULATION. LOW LEVEL COLD AIR FINALLY COMES IN THURSDAY NIGHT...WITH RAIN SHOWERS CHANGING TO SNOW SHOWERS THURSDAY NIGHT EVERYWHERE...BUT MOST OF THE ACTIVITY WILL BE IN MOUNTAIN UPSLOPE AREAS...BRINGING LIGHT SNOW ACCUMULATIONS TO THE MOUNTAINS BY FRIDAY MORNING. THEREFORE...KEPT POPS ACROSS THE NORTHEAST MOUNTAINS THU NIGHT AND FRI...AND REMOVED THEM COMPLETELY ACROSS THE LOWLANDS. THE PREFERRED SOLUTIONS HAVE SHOWN A SLIGHT DECREASE IN THE H8 JET AHEAD OF THE FRONT IN THEIR LAST RUNS FROM 70 TO AROUND 50 KNOTS. HOWEVER...STRONG WIND GUSTS ARE STILL EXPECTED AS BUFKIT INDICATES MOMENTUM TRANSFER OF NEAR 35 KNOTS WED AND WED NIGHT. THE NAM ISENTROPIC SFC SHOWS DOWNGLIDE DYNAMICS MORE LIKELY TO AFFECT THE HIGHER ELEVATIONS...AND IN LESS EXTENT THE LOWLANDS. THEREFORE...INCREASE WIND GUSTS ONCE AGAIN. A WIND ADVISORY MAY BE REQUIRED WED AND WED NIGHT. GENERALLY WENT WITH THE SREF/GMOS COMPROMISE FOR TEMPERATURES THROUGH THE PERIOD. && .LONG TERM /SATURDAY THROUGH MONDAY/... MODELS DIFFER IN TIMING OF SYSTEMS THROUGH THE PERIOD. NORTHWESTERLY FLOW TURNS MORE WESTERLY ON FRIDAY AND ANY SNOW SHOWER ACTIVITY WILL GRADUALLY DIMINISH...EXCEPT FOR THE EASTERN MOUNTAINS OF WV. COLDEST TEMPERATURES OF THE SEASON SO FAR ARE ON TAP AS 85H TEMPS OF -7 TO -12 MOVE IN DURING THE DAY ON FRIDAY. UNCERTAINTY IN THE TIMING OF FORECAST SYSTEMS..AS GFS BRINGS ANOTHER SHORT WAVE AROUND THE MEAN TROF AND OVER THE REGION ON FRIDAY NIGHT AND SATURDAY. HOWEVER ECMWF IS SLOWER BUT STILL HAS SAME WAVE MOVING THROUGH ON SATURDAY. ONLY KEPT SLIGHT CHC POPS IN DUE TO UNCERTAINTY. TEMPS WILL HOVER AROUND FREEZING IN THE LOWLANDS AND 20S IN THE HIGHER ELEVATIONS OF THE EASTERN MOUNTAINS..AS 85H TEMPS -13 TO -14 RANGE. MODELS BRING IN HIGH PRESSURE FOR SUNDAY AND MONDAY WITH TEMPERATURES MODERATING BACK INTO THE 30S AND LOWER 40S. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... VFR CONDITIONS AND LIGHT WINDS FOR REMAINDER OF DAY UNDER SURFACE HIGH PRESSURE. MID AND HIGH LEVEL CLOUDS ADVECT IN TONIGHT. INCREASING PRESSURE GRADIENTS...ESPECIALLY OVER THE EASTERN MOUNTAINS LEAD TO SHORT PERIOD OF LLWS AT KBKW AND KEKN BEFORE BL MIXING OCCURS WED MORN. SE WINDS CONT TO INCREASE THROUGH THE DAY WEDNESDAY...WITH LOWERING AND THICKENING CLOUDS AS STRONG STORM SYSTEM APPROACHES FROM THE SW. AFTER 18Z WEDNESDAY... IFR POSSIBLE IN RAIN WEDNESDAY AFTERNOON AND NIGHT. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...26/ARJ NEAR TERM...26 SHORT TERM...ARJ LONG TERM...JS AVIATION...KMC
Hazardous weather outlook, Dec 1, 4:37 AM EST, 10 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 437 AM EST TUE DEC 1 2009 KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-024>032- 039-040-020945- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON- JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT- CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER- LEWIS-HARRISON-TAYLOR-UPSHUR-BARBOUR- 437 AM EST TUE DEC 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ003-004-WVZ033>038-046-047-020945- DICKENSON-BUCHANAN-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER- POCAHONTAS-RANDOLPH- 437 AM EST TUE DEC 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A WIND ADVISORY MAY BE NEEDED ACROSS THE HIGHER ELEVATIONS WEDNESDAY THROUGH WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Wind Advisories in Virginia, 2009Wind Advisories in West Virginia, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.